Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Approximation theorems for Nash mappings and Nash manifolds

Author: Masahiro Shiota
Journal: Trans. Amer. Math. Soc. 293 (1986), 319-337
MSC: Primary 58A07
MathSciNet review: 814925
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ 0 \leq r < \infty $. A Nash function on $ {\mathbf{R}^n}$ is a $ {C^r}$ function whose graph is semialgebraic. It is shown that a $ {C^r}$ Nash function is approximated by a $ {C^\omega}$ Nash one in a strong topology defined in the same way as the usual topology on the space $ \mathcal{S}$ of rapidly decreasing $ {C^\infty}$ functions. A $ {C^r}$ Nash manifold in $ {\mathbf{R}^n}$ is a semialgebraic $ {C^r}$ manifold. We also prove that a $ {C^r}$ Nash manifold for $ r \ge 1$ is approximated by a $ {C^\omega}$ Nash manifold, from which we can classify all $ {C^r}$ Nash manifolds by $ {C^r}$ Nash diffeomorphisms.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58A07

Retrieve articles in all journals with MSC: 58A07

Additional Information

PII: S 0002-9947(1986)0814925-3
Keywords: Nash manifold, real algebraic geometry, semialgebraic set
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia